Volume 28, Number 2
Previous Issue Next Issue

Harbir Antil, Roland Glowinski, Ronald H.W. Hoppe, Christopher Linsenmann, Tsorng-Whay Pan & Achim Wixforth

10.4208/jcm.2009.10-m1001

J. Comp. Math., 28 (2010), pp. 149-169.

Preview Full PDF 133 2386 Abstract

Elaine T. Hale, Wotao Yin Yin Zhang

10.4208/jcm.2009.10-m1007

J. Comp. Math., 28 (2010), pp. 170-194.

Preview Full PDF 126 2327 Abstract

Assyr Abdulle, Yucheng Hu & Tiejun Li

10.4208/jcm.2009.10-m1004

J. Comp. Math., 28 (2010), pp. 195-217.

Preview Full PDF 126 2203 Abstract

Xin Huang, Zhaojun Bai & Yangfeng Su

10.4208/jcm.2009.10-m1002

J. Comp. Math., 28 (2010), pp. 218-234.

Preview Full PDF 121 2213 Abstract

Zhong-Zhi Bai & Xue-Ping Guo

10.4208/jcm.2009.10-m2836

J. Comp. Math., 28 (2010), pp. 235-260.

Preview Full PDF 114 2242 Abstract

Shi Jin, Hao Wu & Xu Yang

10.4208/jcm.2009.10-m1005

J. Comp. Math., 28 (2010), pp. 261-272.

Preview Full PDF 142 2133 Abstract

Ying Chen & Min Huang

10.4208/jcm.2009.10-m2870

J. Comp. Math., 28 (2010), pp. 273-288.

Preview Full PDF 122 2203 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard